Colorado, 2014Winter Storm in Colorado, May 11 to 13, 2014
May 11 to 13, 2014 · NWS PUB · 13 events in 13 counties and zones
twelve inches of snow 7 miles to the east-southeast of Texas Creek and thirteen inches of snow was measured 5 miles to the west of Westcliffe.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong Spring winter storm produced five to six inches of snow at Monument and Rye...seven to nine inches near the communities of Beulah and Rosita...ten inches near Leadville...eleven inches of snow in Westcliffe...twelve inches of snow 7 miles to the east-southeast of Texas Creek and thirteen inches of snow was measured 5 miles to the west of Westcliffe.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at May 11, 4:17 AM MST, 1 hour 43 minutes earlier.
Area forecast discussion, May 11, 4:17 AM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
517 AM MDT SUN MAY 11 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 344 AM MDT SUN MAY 11 2014
...SIGNIFICANT LATE SEASON WINTER STORM TO AFFECT MOST OF THE REGION
NEXT 24H...
CURRENTLY...
UPPER LEVEL LOW WAS LOCATED OVER SOUTHERN NEVADA AND WAS MOVING EAST-
SOUTHEAST. STRONG SW FLOW ALOFT WAS OVER THE STATE. A BOUNDARY WAS
LOCATED OVER THE CWA AND EXTEND MAINLY E-W ACROSS THE RATON MESA
REGION. THE PRIMARY SFC CIRCULATION WAS NOTED SOUTH OF KLHX. ALOFT
AT ~700 MB...A TROUGH WAS NOTED EXTENDING SW=NE ACROSS NORTHEASTERN
CO...AND THIS IS WHERE MOST OF THE PRECIP WAS FALLING AT THIS
HOUR...5 AM.
TEMPS ACROSS THE REGION WERE RELATIVELY MILD WITH 50S MOST PLAINS
LOCATIONS...40S EL PASO COUNTY. MTN VALLEYS WERE ALSO MILD WITH 40S
AND 50S BEING OBSERVED. EVEN KLXV WAS 40F.
TODAY AND TONIGHT...
UPPER LOW WILL GRADUALLY SHIFT EASTWARD AND THEN EAST-NORTHEASTWARD
AND IS FCST TO MOVE OVER THE STATE TODAY AND TONIGHT. BASED ON
CURRENT SHORT RANGE SIMULATIONS...THE SIGNIFICANT PRECIP WILL MOVE
INTO THE PIKES PEAK REGION AROUND NOON. WINDS ARE EXPECTED TO PICK
UP SIGNIFICANTLY FROM THE NORTH AND BECOME GUSTY AT 20 TO 40 MPH.
THE ONLY CHANGE I MADE TO THE WINTER PRECIP HILITES WAS TO ISSUE A
WINTER WX ADVISORY FOR S EL PASO COUNTY. SNOWFALL WILL LIKELY VARY
FROM 1 MAYBE 6 INCHES IN THIS ZONE....WITH MOST ACCUMS ON GRASSY
AREA. MAIN CONCERN IS THE WIND DRIVEN SNOW AS SOUNDINGS SHOW
CHANGEOVER RELATIVELY RAPIDLY AFTER THE NOON HOUR ACROSS THE KCOS
AREA.
IT SHOULD BE NOTED THAT A LOT OF FORCING WILL LIKELY OCCUR OVER THE
PIKES PEAK/PALMER DVD REGION AND THIS AREA COULD RECEIVE QUITE A BIT
OF SNOW AND WIND FROM LATE THIS AFTERNOON THROUGH THE EVENING HOURS.
TRAVEL ACROSS MONUMENT HILL WILL BE DIFFICULT BY AFTERNOON AND INTO
TONIGHT. WE COULD SEE SOME DAMAGE/POWER OUTAGES DUE TO FALLING SNOW
LADEN DECIDUOUS TREES.
THE FAR SE PLAINS WILL LIKELY WARM UP SIGNIFICANTLY WITH 80S
POSSIBLE ACROSS FAR SE BACA COUNTY. THIS AREA MAY REACH MARGINAL
CRITICAL FIRE WX CRITERIA THIS AFTERNOON BEFORE THE FRONT BLAST
ACROSS LATE THIS AFTERNOON. UNFORTUNATELY...NOT MUCH IN THE WAY OF
ANY SIGNIF PRECIP IS LIKELY FOR THE FAR SE CO PLAINS DURING THE NEXT
24 AS THE BRUNT OF THE ACTIVITY WILL FALL GENERALLY N AND W OF A
LINE FROM TRINIDAD TO LA JUNTA.
SINCE FREEZING TEMPS ARE EXPECTED TONITE ALONG THE I-25 CORRIDOR...I
ISSUED FREEZE WARNINGS FOR ALL OF THE I-25 CORRIDOR AND EASTERN LAS
ANIMAS COUNTY. SOME OF THESE AREAS WILL RECEIVE SIGNIFICANT SNOW
(AND ARE IN WINTER PRECIP HILITES) WHILE OTHER AREAS WILL RECEIVE
LESSER AMOUNTS OF SNOW (AND ARE NOT IN ANY WINTER PRECIP HILITES).
FOR CONSISTENCY...ISSUED THE FREEZE WARNING FOR ALL AREAS ON THE
PLAINS THAT I EXPECT TO REACH AT OR BELOW FREEZING. \/HODANISH
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 344 AM MDT SUN MAY 11 2014
MODELS IN DECENT AGREEMENT THROUGH THE EXTENDED WITH A HIGHLY
AMPLIFIED PATTERN ACROSS THE CONUS.
AN UPPER LEVEL TROUGH STRETCHING FROM THE NORTHERN PLAINS TO THE
DESERT SOUTHWEST WILL SLOWLY SHIFT EAST INTO THE GREAT LAKES
REGION MONDAY INTO TUESDAY WHILE HIGH PRESSURE BUILDS ALONG THE
WEST COAST. EXPECT ACTIVE WEATHER TO START THE DAY ON MONDAY
ACROSS ALL OF SOUTHERN COLORADO AS THE UPPER STORM SYSTEM IS
OVERHEAD. SNOW WILL BE ONGOING ACROSS THE MOUNTAIN AREAS AND ALL
SOLUTIONS HAVE DECENT PRECIPITATION ACROSS THE PALMER
DIVIDE...SOUTH ALONG THE I-25 CORRIDOR EARLY IN THE DAY.
TEMPERATURES WILL BE COLD SO MOST OF THE AREA WILL SEE SNOW EARLY
ON. AS THE UPPER SYSTEM BEGINS TO SHIFT EAST...PRECIPITATION WILL
LIKELY COME TO AN END ACROSS THE PLAINS BY MONDAY AFTERNOON. IT
WILL BE WINDY ACROSS THE PLAINS...WITH WIDESPREAD GUSTS IN EXCESS
OF 30 MPH...ESPECIALLY OUT NEAR THE KANSAS BORDER. TEMPERATURES ON
MONDAY WILL BE COOL...WITH MOST AREAS IN THE MID 40S FOR HIGHS.
SNOW WILL CONTINUE ACROSS THE MOUNTAIN AREAS MONDAY NIGHT INTO
TUESDAY. A DISTURBANCE IN THE BACKSIDE NORTHWEST FLOW WILL BRING
AN ENHANCED ROUND OF SNOW TO THE MOUNTAINS MONDAY NIGHT WHERE
SEVERAL MORE INCHES OF SNOW ARE LIKELY. FREEZING TEMPERATURES ARE
EXPECTED ACROSS THE PLAINS MONDAY NIGHT INTO TUESDAY MORNING. SOME
MODEL GUIDANCE HAS MID 20S FOR THE COLORADO SPRINGS AND PUEBLO
AREA. TEMPERATURES WILL WARM SLIGHTLY TUESDAY AFTERNOON ACROSS THE
REGION WITH 50S FOR HIGHS.
THE PATTERN WILL REMAIN AMPLIFIED WITH THE UPPER STORM SYSTEM
STALLING OVER THE GREAT LAKES AND HIGH PRESSURE ALONG THE WEST
COAST. THIS WILL PUT SOUTHERN COLORADO UNDER BROAD AND PERSISTENT
NORTHWEST FLOW THROUGH FRIDAY. MODELS HAVE WEAK ENERGY MOVING
THROUGH THE FLOW WITH PERIODS OF LIGHT HIGH ELEVATION SNOW.
PRECIPITATION CHANCES FOR THE PLAINS ARE A LITTLE MORE
QUESTIONABLE. THE BEST CHANCE FOR LIGHT PRECIPITATION ACROSS THE
PLAINS WILL LIKELY BE LATE THURSDAY AFTERNOON INTO FRIDAY MORNING.
TEMPERATURES WILL MODERATE WEDNESDAY INTO FRIDAY WITH 60S TO 70S
FOR HIGHS ACROSS THE PLAINS.
THE PATTERN BEGINS TO SHIFT LATE FRIDAY INTO SATURDAY WITH A STORM
SYSTEM MOVING INTO THE PACIFIC NORTHWEST. THIS WILL FORCE THE HIGH
PRESSURE OVER THE WEST COAST INTO THE ROCKIES. INCREASING
WESTERLY FLOW WILL HELP WITH AFTERNOON MIXING WITH WARMER AIR
ACROSS THE REGION. TEMPERATURES WILL LIKELY CLIMB BACK INTO THE
80S TO POSSIBLY LOWER 90S SATURDAY AFTERNOON. MOZLEY
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 344 AM MDT SUN MAY 11 2014
ALL TAF SITES WILL BE AFFECTED BY THIS STORM.
KCOS WILL BEAR THE BRUNT OF IT AS SNOW WILL LIKELY DEVELOP SHORTLY
AFTER NOONTIME AND COULD CONTINUE THROUGH THE AFTERNOON AND INTO THE
NIGHTTIME HOURS. WINDS WILL ALSO BE AN ISSUE AS WE WILL LIKELY SEE
NORTH WINDS OF 25 TO 35 KNTS THIS AFTERNOON AND TONIGHT. DUE TO THE
COLD TEMPS...THE SNOW WILL LIKELY ACCUMULATE LATER TODAY AND TONITE.
IFR CONDITIONS ARE LIKELY.
KPUB WILL LIKELY SEE RAIN TODAY CHANGING TO SNOW TONITE. SOME
ACCUMULATIONS ARE POSSIBLE...MAINLY ON GRASSY AREAS. IFR IS LIKELY
LATER TODAY AND TONITE. STRONG GUSTY NORTH WINDS WILL OCCUR THIS
AFTERNOON INTO TONITE.
KALS WILL SEE ONLY SCTD SHOWERS/POSSIBLE TSRA LATER THIS AFTERNOON
AND POSSIBLY SOME SHOWER TONITE.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 9 AM MDT MONDAY FOR COZ058>061.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 9 AM MDT MONDAY FOR
COZ072-074-075-077>079.
WINTER STORM WARNING FROM NOON TODAY TO 9 AM MDT MONDAY FOR
COZ073-076-080.
FREEZE WARNING FROM 9 PM THIS EVENING TO 8 AM MDT MONDAY FOR
COZ083>088-094.
WINTER WEATHER ADVISORY UNTIL 6 AM MDT MONDAY FOR COZ066-068.
WINTER STORM WARNING UNTIL 9 AM MDT MONDAY FOR COZ081-082.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 AM MDT MONDAY FOR
COZ085.
WINTER STORM WARNING FROM 9 AM THIS MORNING TO 9 AM MDT MONDAY
FOR COZ062-063-084.
&&
SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, May 11, 5:48 AM MST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
648 AM MDT SUN MAY 11 2014
COZ058>089-093>099-121300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
648 AM MDT SUN MAY 11 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TODAY AND TONIGHT
SNOW...HEAVY AT TIMES...WILL OCCUR TODAY ACROSS THE CONTINENTAL
DIVIDE. THE HEAVIEST SNOW WILL OCCUR ACROSS THE CENTRAL MOUNTAINS
WHERE 1 TO 2 FEET WILL BE POSSIBLE THROUGH SUNRISE MONDAY.
ACROSS THE VALLEY FLOOR OF THE UPPER ARKANSAS RIVER
VALLEY...SNOWFALL AMOUNTS WILL RANGE BETWEEN 1 TO 2 INCHES IN
SALIDA...3 TO 6 INCHES IN BUENA VISTA...AND UP TO A FOOT IN AND
AROUND LEADVILLE.
LOCALLY HEAVY SNOW WILL ALSO BE POSSIBLE ACROSS THE NORTHERN SANGRE
DE CRISTO MOUNTAINS THE WET MOUNTAINS...AND THE PIKES PEAK REGION.
GENERALLY 8 TO 16 INCHES WILL BE POSSIBLE AT THE HIGHER ELEVATIONS.
SNOW WILL ALSO BE POSSIBLE ACROSS EL PASO COUNTY...ESPECIALLY AREAS
ABOVE 6000 FEET. 4 TO LOCALLY 8 INCHES OF SNOW WILL BE POSSIBLE.
WINDS OF 20 TO 40 MPH WILL CAUSE REDUCED VISIBILITY DUE TO BLOWING
SNOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SNOW WILL BE ONGOING MONDAY MORNING ACROSS THE MOUNTAINS AND
ADJACENT PLAINS...INCLUDING THE PALMER DIVIDE AND INTERSTATE 25
CORRIDOR. EXPECT SNOW TO DECREASE THROUGH THE AFTERNOON AND COME
TO AN END ACROSS THE PLAIN ON MONDAY...WHILE LIGHT SNOW CONTINUES
ACROSS THE MOUNTAINS INTO TUESDAY. SNOW COULD BE HEAVY AT TIMES
OVER THE MOUNTAINS...ESPECIALLY MONDAY NIGHT. SEVERAL INCHES OF
SNOW ARE POSSIBLE ALONG THE CONTINENTAL DIVIDE MONDAY NIGHT INTO
TUESDAY.
IN ADDITION...COLD AIR WILL SETTLE ACROSS THE PLAINS MONDAY NIGHT
INTO TUESDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL BELOW
FREEZING ACROSS MUCH OF THE PLAINS. THOSE WITH SENSITIVE OUTDOOR
PLANTS OR EXPOSED SPRINKLER SYSTEMS WILL NEED TO TAKE PRECAUTIONS
TO PROTECT THEIR PROPERTY.
PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH FRIDAY FOR THE
MOUNTAINS. MINOR ACCUMULATIONS ARE POSSIBLE. AN ISOLATED
THUNDERSTORM WILL BE POSSIBLE ACROSS THE EASTERN PLAINS THURSDAY
INTO FRIDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS ALL OF THE MOUNTAINS...THE UPPER ARKANSAS RIVER
VALLEY AND MOST OF EL PASO COUNTY.
34/88
Winter Storm, Eastern Lake County / Western Mosquito Range Above 11000 Ft
- When
- May 11, 6:00 AM MST to May 12, 9:00 AM MST
- Where
- Eastern Lake County / Western Mosquito Range Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.202, -106.345 (the zone’s center; the record gives no point)
Winter Storm, Leadville Vicinity / Lake County Below 11000 Ft
- When
- May 11, 6:00 AM MST to May 12, 9:00 AM MST
- Where
- Leadville Vicinity / Lake County Below 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.202, -106.345 (the zone’s center; the record gives no point)
Winter Storm, Eastern Sawatch Mountains Above 11000 Ft
- When
- May 11, 6:00 AM MST to May 12, 9:00 AM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
Winter Storm, Western Chaffee County Between 9000 & 11000 Ft
- When
- May 11, 6:00 AM MST to May 12, 9:00 AM MST
- Where
- Western Chaffee County Between 9000 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Eastern Chaffee County / Western Mosquito Range Above 9000 Ft
- When
- May 11, 6:00 AM MST to May 12, 9:00 AM MST
- Where
- Eastern Chaffee County / Western Mosquito Range Above 9000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.747, -106.194 (the zone’s center; the record gives no point)
Winter Storm, Pikes Peak Above 11000 Ft
- When
- May 11, 8:00 AM MST to May 12, 6:00 AM MST
- Where
- Pikes Peak Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.857, -104.844 (the zone’s center; the record gives no point)
Winter Storm, Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft
- When
- May 11, 9:00 AM MST to May 12, 6:00 AM MST
- Where
- Teller County / Rampart Range Above 7500 Ft / Pikes Peak Between 7500 & 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.729, -105.043 (the zone’s center; the record gives no point)
Winter Storm, Wet Mountains Above 10000 Ft
- When
- May 11, 10:00 AM MST to May 12, 6:00 AM MST
- Where
- Wet Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.989, -104.947 (the zone’s center; the record gives no point)
Winter Storm, Northern Sangre de Cristo Mountains Above 11000 Ft
- When
- May 11, 11:00 AM MST to May 12, 6:00 AM MST
- Where
- Northern Sangre de Cristo Mountains Above 11000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.867, -105.544 (the zone’s center; the record gives no point)
Winter Storm, Northwest Fremont County Above 8500 Ft
- When
- May 11, 11:00 AM MST to May 12, 6:00 AM MST
- Where
- Northwest Fremont County Above 8500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.473, -105.440 (the zone’s center; the record gives no point)
Winter Storm, Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft
- When
- May 11, 6:00 PM MST to May 12, 6:00 AM MST
- Where
- Northern El Paso County / Monument Ridge / Rampart Range Below 7500 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.832, -104.526 (the zone’s center; the record gives no point)
Winter Storm, La Garita Mountains Above 10000 Ft
- When
- May 12, 12:00 PM MST to May 13, 9:00 AM MST
- Where
- La Garita Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.778, -106.530 (the zone’s center; the record gives no point)
Winter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- May 12, 12:00 PM MST to May 13, 9:00 AM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Nebraska, May 11 to 15, 20141 injured · $2.4 million · EF3 · 39 events
- Wildfire in Texas, May 11 to 14, 20141 death · $10 million · 1 event
- Tornadoes and Flash Flood in Iowa, May 11 to 12, 2014$2.1 million · EF2 · 31 events
- Tornadoes and Hail in Iowa, May 11, 2014$3.0 million · EF1 · 9 events
- Flash Flooding and Flood in Illinois, May 11, 2014$353,000 · 1.25 in hail · 23 events
- Tornadoes and Hail in Kansas, May 11, 2014EF1 · 73 events
- Flash Flood and Hail in Iowa, May 11, 2014$304,000 · 2.75 in hail · 20 events
- Flash Flooding and Hail in Illinois, May 11, 2014$313,000 · 2.75 in hail · 19 events
- Hail and Damaging Winds in Ohio, May 11, 2014$226,000 · 1.75 in hail · 14 events
- Hail and Damaging Wind in Kansas, May 11, 2014$250,000 · 1.75 in hail · 10 events
- Damaging Wind in Wisconsin, May 11, 2014$175,000 · 52 kt wind · 1 event
- Flash Flooding and Flood in Indiana, May 11 to 12, 2014$65,000 · 68 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521091, 521092, 521093, 521094, 521095, 521102, 521101, 521100, 521098, 521099, 521103, 521096, 521097.